MathSciNet Relay Station
MathSciNet bibliographic data
MR2517606 (2010e:34045) 34B18
Dai, Qiuyi; Tisdell, Christopher C. Nondegeneracy of positive solutions to homogeneous second-order differential systems and its applications. Acta Math. Sci. Ser. B Engl. Ed. 29 (2009), no. 2, 435–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement